Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

High lump on the upper part of leg, pain radiating up to neck. Taken Tylenol. Is it sufficient?

I was test driving a bicycle and I grabbed the left hand brake instead of the handle as I was making a left turn. I immediately hit the pavement in the parking lot. I have a high lump on the upper part of my leg. I can't bend over or sit down without pain. It radiates up my left side and neck. I didn't hit my head but rested for the past two hours. I have applied a cold compress and just now have taken Tylenol as I'm in pain.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thank you for the query.
-First thing you need to do is you have to take an X-Ray as there is lump and restriction of movement with severe pain.As there may be chance of fracture and as you described it is on upper part of your leg.Which is associated with femor fracture in which there will be more blood loss so immediate consultation is required.
-And coming about the pain,as you said it is radiating as you are having severe pain the pain may radiate associated with your posture.
-So just follow my instructions as only taking tylenol may reduce your pain for some time but it wont eliminate it without proper treatment.
-Take tab.erodol if there is more pain and go consult gp.
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor